# SDR TWAA9901902

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Stiffener
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT THE FWD PRESSURE BULKHEAD STIFFENER CRACKED IN CENTER APPROXIMATELY 1.5 INCH LOCATED 18.5 INCHES FROM BOTTOM OF BULKHEAD.  REMOVED CRACKED STIFFENER AND INSTALLED NEW STIFFENER WITH HI-LOKS PER SRM 51-60-0.
